SUZUKA CIRCUIT

SUZUKA CIRCUIT

  • Formula 1
  • Suzuka 8hours
  • Accommodations
  • Visit
  • Beginner
  • Weather
  • English
    • Japanese
    • Chinese
Online Survey Facebook

Visit Suzuka circuit & watch F1 right after Malaysia Grand prix!

SUZUKA CIRCUIT TOPRecommended itinerary

Recommended itinerary

2nd October (Sun)

After the Malaysian GP race: Move to Kuala Lumpur International Airport.
Late at night: Leave Kuala Lumpur International Airport.
Fly overnight.

3rd October (Mon)

Morning: Arrive at Kansai International Airport.
*Transportation provided by the chartered car unless mentioned otherwise.
《It takes about 1 hour 45 minutes, about 70 km.》
In the morning: Arrive at Koyasan, sightseeing at Koyasan after arrival.
Koyasan images Koyasan images Koyasan images
Experience Buddhism at Koyasan, the holy place of Esoteric Buddhism and also the world heritage site.
Visit Koyasan website
Stay at the lodging in the temple.
Koyasan images Koyasan images
Koyasan images Koyasan images
Dinner is Lenten Fare (Buddhist vegetable dishes).
Lenten Fare (Buddhist vegetable dishes)
Name Shukubo
Name (Japanese) 宿坊
Telephone Number +81(0)736-56-2616
English-speaking staff OK
English Menu OK
Website Visit Shukubo website
Stay at Koyasan.
Over the Koyasan (Japanese page)

4th October (Tue)

Early morning: Participate in the morning service.
Morning: After the morning service, have breakfast at the lodging.
Around 8:30 a.m.: Leave the lodging and go to Nara.
《It takes about 2 hours 30 minutes, about 90km.》
Around 11:00 a.m.: Arrive at Todai-Ji temple, and see the great statue of Buddha after arrival.
After seeing the great statue of Buddha, experience the Japanese deer at Nara Park.
*On the way to Kyoto, we will stop by at Nara, the old capital before Kyoto.
See the greatest statue of Buddha in Japan, and then experience the feeding wild Japanese deer which are not afraid of people.
Around 1:00 p.m.: Tea-ceremony dishes lunch at a restaurant in the city.
Name RYOZANPAKU
Name (Japanese) 梁山泊
Telephone Number 0742-26-2523
E-mail ryozan_nara@yahoo.co.jp
English-speaking staff OK
English Menu
Website Visit RYOZANPAKU website
Around 2:30 p.m.: Leave Nara and go to Kyoto.
《It takes about 1 hour 30 minutes, about 50 km.》
Around 4:00 p.m.: Arrive at the hotel in Kyoto, enjoy your free time after arrival.
Dinner: Sushi and Tempura.
Name AKISHINO
Name (Japanese) あきしの
Telephone Number 075-223-3555
English Menu OK
Website Visit AKISHINO website (Japanese page)
Stay in Kyoto.

5th October (Wed)

All day: One-day sightseeing in Kyoto.
*Plan to visit Fushimi Inari Shrine, Kiyomizu Temple, Ryoan-Ji Temple, Kinkaku-Ji, etc.
*Lunch will be Tofu dishes at Nanzen-Ji.
*Tea ceremony experience with the English guide
Tofu dishes at Nanzen-Ji Tofu dishes at Nanzen-Ji
Nanzen-Ji Nanzen-Ji
Name JUNSEI
Name (Japanese) 南禅寺 順正
Telephone Number +81‐75‐761‐2311
English-speaking staff OK
English Menu OK
Website Visit Nanzenji Junsei website
Dinner: Teppan-yaki
Teppanyaki
Teppanyaki Teppanyaki
Teppanyaki Teppanyaki
Name HOTEL GRANVIA KYOTO "Teppan-yaki Gozanbo"
Name (Japanese) ホテルグランヴィア京都 鉄板焼「五山望」
Telephone Number +81‐(0)75‐344‐8888
English-speaking staff OK
English Menu OK
Website Visit Gozanbo website
Stay in Kyoto.

6th October (Thu)

Around 8:00 a.m.: Leave hotel and go to Ise.
《It takes about 2 hours, about 150 km.》
Around 10:00 a.m.: Arrive at Inner Ise Shrine, pay a visit and watch “Kagura” sacred music and dance after arrival.
Around noon: After visiting Inner Ise Shrine (Naiku), take a walk around Oharai-Machi and Okage-Yokocho.
*Enjoy the local beer, Matsusaka beef croquette, spiny lobster croquette etc.
Around 1:00 p.m.: Enjoy the eel kabayaki (grilled eel) lunch at a restaurant in Ise City.
KITAYA KITAYA
Name KITAYA
Name (Japanese) 喜多や
Telephone Number 0596-28-3064
Website Visit Kitaya website (Japanese page)
Around 2:00 p.m.: Leave Ise City and go to Nagoya.
《It takes about 1 hour 40 minutes, about 130 km.》
Around 4:00 p.m.: Arrive at the hotel in Nagoya.
Dinner: Yakiniku (Japanese Style BBQ)
SHY-RON SHY-RON SHY-RON
SHY-RON SHY-RON
Name SHY‐RON
Name (Japanese) シャイロン
Telephone Number 050-5831-2895
English Menu OK
Gourmet Site Visit SHY‐RON website (Japanese page)
Stay in Nagoya.

7th October (Fri)

Around 7:30 a.m.: Leave Nagoya and go to Iga, the village of Ninja.
《It takes about 2 hours, about 120 km.》
Around 9:30 a.m.: Arrive at Iga, enjoy the Ninja experience after arrival.
Visit Ninja experience website (Japanese page)
Around noon: After the Ninja experience, enjoy the Iga beef lunch.
Name Gyujiru
Name (Japanese) 牛汁
Website Visit Gyujiru website (Japanese page)
In the afternoon: After lunch, Visit Iga Ninja Museum.
Around 3:00 p.m.: Leave Iga and go to Nagoya.
Around 5:00 p.m.: Arrive at a hotel in Nagoya.
Dinner: Nagoya cuisine such as Tebasaki (chicken wings) and Miso Cutlet.
Name Torikai
Name (Japanese) 鳥開総本家
Telephone Number 052-452-3737
English Menu OK
Website Visit Torikai website (Japanese page)
Stay in Nagoya.

8th October (Sat)

Around 9:00 a.m.: Leave Nagoya and go to Suzuka Circuit.
《It takes about 1 hour 20 minutes, about 60 km.》
Around 10:20 a.m.: Arrive at Suzuka Circuit. Enjoy the racing program.
Around 4:30 p.m.: Leave Suzuka Circuit and go to Nagoya.
Around 6:00 p.m.: Arrive at Nagoya.
Dinner: Matsusaka beef sukiyaki.
Name Sugimoto
Name (Japanese) スギモト本店
Telephone Number 052-261-2065
English Menu OK
Website Visit Sugimoto website (Japanese page).
Stay in Nagoya.

9th October (Sun)

Around 9:00 a.m.: Leave Nagoya and go to Suzuka Circuit.
《It takes about 1 hour 20 minutes, about 60 km.》
Around 10:20 a.m.: Arrive at Suzuka Circuit. Enjoy the racing program.
Around 5:00 p.m.: Leave Suzuka Circuit and go to Nagoya.
*Heavy traffic jam is expected.
Around 8:00 p.m.: Arrive at Nagoya
Dinner: At Izakaya, the Japanese-style pub.
At Izakaya, the Japanese-style pub
Name SOU
Name (Japanese) 旬彩の宴 想
Telephone Number 050-5797-1473
English Menu OK
Gourmet Site Visit Gurunavi.com (Japanese page)
Stay in Nagoya

10th October (Mon)

Around 9:00 a.m.: Leave hotel and go to Takayama to see the Autumn Takayama Festival.
《It takes about 2 hours, about 155 km.》
Around 11:00 a.m.: Arrive at Takayama, watch the Autumn Takayama Festival after arrival.
*Famous festival only held twice a year, once in Spring and once in Autumn.
Around 1:00 p.m.: Leave Takayama and go to Shirakawa-Go.
《It takes about 1 hour, about 50 km.》
Around 2:00 p.m.: Arrive at Shirakawa-Go, sightseeing in Shirakawa-Go.
Around 4:00 p.m.: Leave Shirakawa-Go and return to Nagoya.
《It takes about 2 hours 20 minutes, about 160 km.》
Around 6:20 p.m.: Arrive at Nagoya.
Dinner: Sushi
Name Sushigin
Name (Japanese) 寿し銀
Telephone Number 052-231-3267
Gourmet Site Visit Tabelog.com (Japanese page)
Stay in Nagoya.

11th October (Tue)

5:30 a.m.: Leave Nagoya and go to Kansai International Airport.
《It takes about 3 hours, about 215 km.》
8:30 a.m.: Arrive at Kansai International Airport. Have a nice flight!

pagetop